MathSciNet Relay Station
MathSciNet bibliographic data
MR2504107 32S65 (37F75)
Marín, David; Mattei, Jean-François Incompressibilité des feuilles de germes de feuilletages holomorphes singuliers. (French) [Incompressibility of the leaves of germs of singular holomorphic foliations] Ann. Sci. Éc. Norm. Supér. (4) 41 (2008), no. 6, 855–903.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement